# SDR 95ZZZX3394

- Difficulty date: June 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N218AE
- Make and model: Saab 340B
- Aircraft serial: 340B218
- Engine: Ge CT79B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 5074T51G10
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

LIT - FLT 7895 - RIGHT ENGINE PROPELLER RPM FLUCTUATED, THEN OIL PRESSURE ROSE TO 200 PSI.  CREW SHUT DOWN RIGHT ENGINE.  SAFELY DIVERTED TO LITTLE ROCK.  DETERMINED RT GEARBOX HAD FAILED.  COMPLIED WITH RIGHT ENGINE CHANGE.
